# SDR AALA201709059033

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 22,774 hours, 8,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  OVERNIGHT A CHECK FOUND AFT R/H EMERGENCY LIGHT LENS MISSING, AFT OF RT DOOR. REMOVED AND REPLACED AFT RT EMERGENCY LIGHT ASSY. AFT OF RT DOOR IAW AMM 33-51-00 TESTED AND CHECKED GOOD.
